# SDR 9711382275

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE TAKEOFF AURAL WARNING HORN SOUNDED.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  CLEANED AND LUBED THE FLAP LANDING SWITCH.  OPERATIONAL CHECK GOOD.
